# SDR DL75K031004

- Difficulty date: November 11, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 48,754 hours, 24,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 8175
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R OVERHEAD EXIT SIGN EMERGENCY LIGHT WILL NOT ILLUMINATE.  FOUND BAD BATTERY ASSY.  REPLACED SAME.
